# SDR HEEA060667

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2275Q
- Make and model: Bell 206B-3
- Aircraft serial: 3625
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9429100133
- Condition: Mismarked
- Location: Tot
- Part time: 86 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR HAS IMPROPER MARKINGS.
